# SDR 96ZZZX471

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N853KS
- Make and model: Beech F33A
- Aircraft serial: CE1765
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: R3582519117
- Condition: Misinstalled
- Location: Nlg Door
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR ANNUAL INSPECTION, DAMAGE TO NOSE GEAR FORK ASSY AND LEFT NOSE GEAR DOOR ACTUATOR ROD DISCOVERED.  FURTHER EXAMINATION REVEALED IMPROPER WASHER PLACEMENT WHERE THE UPPER BALL JOINT OF THE DOOR ACTUATOR ROD IS FASTENED TO THE NOSE GEAR DOOR ACTUATOR SHAFT ASSY.  BEECHCRAFT ILLUSTRATED PARTS CATALOG DOES NOT LIST WASHER PLACEMENT.  THIS AIRCRAFT IS A 1993 MODEL WITH 105 HOURS TOTAL TIME.  SUBMITTER STATED CONTINUED OPERATION WOULD HAVE CAUSED NOSE GEAR DOOR ACTUATOR ROD FAILURE AND POSSIBLE INTERFERENCE WITH NOSE GEAR OPERATION.
